# SDR ASAA2022122941366

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 3,552 hours, 1,051 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 3,563 hours, 1,054 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 3,563 hours, 1,054 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE OIL FILTER BYPASS CAUTION. ALL ENGINE BLOCK BLINKING CONTINUOUSLY. GROUNDED - YES. FOUND FAULT 79-42895 "OIL FILTER IMPENDING BYPASS" IN PRESENT LEG FAULTS. INTERROGATED ENG 2 EEC AND CONFIRMED #2 ENG OIL IMPENDING BYPASS MX MSG 79-42895. PERFORMED ODMS SENSOR INSPECTION, B737-9 AMM TASK G79-00-00-210-004-G000. AS PART FO THE IFIM TASK G79-32-00-810-840. FOUND PARTICLES ON #2 ODMS SENSOR GREATER THAN 0.0004 IN (0.10 MM). PARTICULATE FOUND IS OUT OF LIMITS. REF AMM 79-00-00-200-003-600. COMPLETED ODMS SENSOR INSPECTION AMM TASK 79-00-00-210-801-G00 UP TO STEP G. 1. B. 2) CHIP COUNT IS GREATER THAN 0. REMOVED #2 ENGINE ESN # 60A299 REF. ASA W/O # 1936265 ASA T/C # 71-ASA-01.
